RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 300–308 (Mi de6113)  

Partial Differential Equations

On asymptotic solutions of differential equations in the case of finite motions of a Hamiltonian field

B. Yu. Sternina, V. E. Shatalovb

a Moscow Institute of Electronic Engineering
b Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (1002 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.955.8
Received: 03.07.1986

Citation: B. Yu. Sternin, V. E. Shatalov, “On asymptotic solutions of differential equations in the case of finite motions of a Hamiltonian field”, Differ. Uravn., 23:2 (1987), 300–308

Citation in format AMSBIB
\Bibitem{SteSha87}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On asymptotic solutions of differential equations in the case of finite motions of a Hamiltonian field
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 300--308
\mathnet{http://mi.mathnet.ru/de6113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889138}


Linking options:
  • http://mi.mathnet.ru/eng/de6113
  • http://mi.mathnet.ru/eng/de/v23/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018